MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist SP; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC EndoWrist SP; MONOPOLAR CURVED SCISSORS
Model Number 430100-02
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the joint was not bending properly and kept moving differently from the console input.Customer tried detaching it to reassemble the sheath, and replaced it with a new one, but the same issue persisted.After switching to a different monopolar curved scissors arm, it functioned correctly.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Or staff, contacted tech support mid-procedure to report they had a recoverable error earlier in the procedure resulting in the system restarting on it's own.Prior to calling they restarted the system and were continuing as planned.As the caller was explaining what happened communication errors returned pointing to the blue fiber cable connection to console 1 plugged into the 3rd from the top port on the back of the core.Tse walked the caller through powering the system down and reseated the fiber cables.Caller was not able to perform a hard power cycle and powered the system back on resulting in a error 307 on console 1.Customer elected to undock and finish the case as planned.Field engineer (fe) replaced personality module surgeon console (pmsc) as per isi procedures.System is operational and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis, but evaluation has not been completed as of the date of this report.The complaint was confirmed based on the field evaluation, which indicates that the device may have contributed to the customer reported issue.

Brand Name
EndoWrist SP
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50895164
Report Number2955842-2026-39864
Device Sequence Number20290956
Product Code NAY
UDI-Device Identifier00886874123454
UDI-Public(01)00886874123454(11)260416(10)K10260416
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430100-02
Device Catalogue Number430100
Device Lot NumberK10260416 0006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown